Minoxidil skin side effects.

Im using minoxidil twice daily about 4 months already. The skin becomes dry n sttarts to itchy. I couldn't stop the itchiness even after application of moisturizer. It stops after i scratch those place. But now the scratched area turn dark. What shoud i do now?

Doctor Answers 1

Minoxidil and skin

The most common side effect of Minoxidil is dry skin,irritation and itching in the treated areas.It would probably be best to stop using the Minoxidil and let the irritation subside.If the area still stays the same after 1-2 weeks you should probably consult a Dermatologist.


Beverly Hills Hair Restoration Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.